# SDR MU1Z2011020200006

- Difficulty date: May 7, 2011
- Submitted: May 11, 2011
- Operation: Air carrier
- Filed by: Aerovias del Continente Americano, S.A., repair station MU1Z335K
- Aircraft: N426AV
- Make and model: Airbus A320-214
- Aircraft serial: 4026
- Aircraft time: 4,284 hours, 3,986 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE OF 20 MONTHS FOUND TWO DENTS BETWEEN FRAME 16 AND 18 DOWN OF LT STRINGER 5.  DENT 2 IS OUT OF LIMITS BECAUSE IS AT 13.5 MM FROM THE STR 5 LT DENT 1 IS ON LIMITS, PERFORMED INTERNAL AND EXTERNAL HIGH FREQUENCY EDDY CURRENT INSPECTIONS PER CRACKS AT THE SKIN BETWEEN FR 16 TO 18, AT STR 5 LT TO LT UPPER STRINGER, WITHOUT FOUND ANY EVIDENCE OF CRACK.
